Open Access
Nov. 2004 Absolute Frobenius operators
Nobushige Kurokawa
Proc. Japan Acad. Ser. A Math. Sci. 80(9): 175-179 (Nov. 2004). DOI: 10.3792/pjaa.80.175


We construct the absolute Frobenius operator as a matrix of infinite size for each prime. We calculate the characteristic polynomial and the trace. We investigate the composition of two absolute Frobenius operators also.


Download Citation

Nobushige Kurokawa. "Absolute Frobenius operators." Proc. Japan Acad. Ser. A Math. Sci. 80 (9) 175 - 179, Nov. 2004.


Published: Nov. 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1077.11063
MathSciNet: MR2104418
Digital Object Identifier: 10.3792/pjaa.80.175

Primary: 11M06

Keywords: Frobenius automorphism , infinite matrix , infinite permutation , zeta function

Rights: Copyright © 2004 The Japan Academy

Vol.80 • No. 9 • Nov. 2004
Back to Top